I see nobody has addressed this yet. Admittedly, I do not have much personal experience with seizures and am unfamiliar with that last medication. You say there is increased sedation. Is he even able to eat? I would be concerned trying to force feed him might cause choking.
Perhaps the meds are causing stomach upset and nausea. Did the Vet give you anything for nausea? You can give Pepto Bismol or Pepcid but you should consult with your Vet as they may be contraindicated with that medication.
Is he drinking at all? It is important he stay hydrated. Check his gums to see if they are pink and moist. Press your finger to the gums and release. The color should return immediately. If it does not, he is getting dehydrated.
As for food, you could try some canned tripe or even some canned dog food.
You could try chicken and rice with some broth. Put it in a blender and almost liquefy it. You can try giving Pedialyte.
I am so sorry as it sounds like your dog is very sick. At 13, he has lived a good life. It is hard watching our aging pets start to lose their quality of life.
Fingers crossed that, working with your Vet, you can get this under control.
Wishing you luck and please come back to update.
Ask yourself this: has he had a long, happy life? Is he still enjoying life most of the time? If you got a yes first then a no second, consider that he may be suffering more than necessary. You might have to do the most loving and difficult thing you can do for him, and let him go. I'm SO SORRY to say that.